I had unprotected sex on the sixth day of my period. I took an Unwanted 72 pill within two hours on the same day. On the tenth day, I experienced spotting. Is there any chance that I am pregnant?
Welcome to icliniq.com.
Thanks for writing in, and I understand your concern.
Ovulation (release of the egg) occurs after the 14th day, which during intercourse fuse with the sperm that can lead to pregnancy. So here, the chance of pregnancy is nil. As you had sexual intercourse before ovulation and since you have taken the Unwanted 72 pill, there is no chance of pregnancy. Spotting is because of the withdrawal bleeding due to progesterone hormone in the Unwanted 72 pill. It usually occurs after the pill intake.
Thanks for the reply.
I have a few more doubts. Yesterday the spotting was in the form of small clots, but today it is like light periods with crimson red color and thin consistency. When I go to the toilet, red drops can be seen. Is it because of the pill? My period cycle is 28 days, and I never had spotting like this before.
Welcome back to icliniq.com.
The spotting is due to pills. It is due to the progesterone hormone in the pill. The sudden withdrawal of pill leads to spotting.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. and polycystic ovaries, both can cause menstrual irregularity. They are also responsible for lighter periods. But, test once positive, cannot be ignored. I think you should get a TVS (transvaginal scan) done and a beta hCG (human chorionic gonado... Read fullCan I have i-pill after unprotected sex?
I had unprotected sex ... As you had unprotected intercourse within the safe time of your cycle, it is very unlikely that you might be pregnant ... Read fullIs Unwanted-72 effective when taken an hour after unprotected sex?
Hi doctor, My wife had Unwanted-72 an hour after unprotected sex ... It can be taken up to 72 hours of unprotected intercourse as sperms may remain alive until then ...... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now